Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 108, NWS Tulsa, OK

May 31, 20127 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 31, 2012, 12:13 AM CDT for 7 counties in Oklahoma. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2012, 12:13 AM CDT (05:13 UTC)
Expired
May 31, 2012, 1:15 AM CDT
In force
62 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Creek County, OK, Osage County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 53 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 12:35 AM CDTTSTM WND DMGTulsa, OKTREE DOWN NEAR 61ST AND TRENTON.
May 31, 12:41 AM CDTTSTM WND GST 61Sperry, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 7:32 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 5.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2012-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1367 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2012-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1367 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1816 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

083 
WUUS54 KTSA 310513
SVRTSA
OKC037-113-117-131-143-145-147-310615-
/O.NEW.KTSA.SV.W.0108.120531T0513Z-120531T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1213 AM CDT THU MAY 31 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CREEK COUNTY IN NORTHEAST OKLAHOMA
  SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
  EASTERN PAWNEE COUNTY IN NORTHEAST OKLAHOMA
  SOUTHEASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
  TULSA COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA
  WASHINGTON COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 115 AM CDT

* AT 1209 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 3 MILES SOUTH OF WYNONA TO WALNUT CREEK STATE PARK
  TO 7 MILES NORTHEAST OF SHAMROCK...MOVING EAST AT 35 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  KEYSTONE STATE PARK...BARNSDALL...AVANT...SAND SPRINGS...
  SKIATOOK...SPERRY...KELLYVILLE...RAMONA...SAPULPA...VERA...
  OWASSO...TULSA...COLLINSVILLE...KIEFER...JENKS...MOUNDS...
  GLENPOOL...BROKEN ARROW...BIXBY...ONETA...STONEBLUFF AND INOLA.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 185 AND 236.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

DAMAGING WINDS MAY OCCUR WELL AHEAD OF ANY RAIN OR HAIL. DO NOT WAIT
FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3607 9657 3626 9637 3662 9637 3655 9581
      3618 9582 3615 9548 3586 9576 3585 9619
      3580 9663
TIME...MOT...LOC 0513Z 279DEG 31KT 3650 9626 3625 9624
          3600 9649

$$
2 follow-up statements
399 
WWUS54 KTSA 310542
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1242 AM CDT THU MAY 31 2012

OKC037-113-117-131-143-145-147-310615-
/O.CON.KTSA.SV.W.0108.000000T0000Z-120531T0615Z/
CREEK OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA OK-WAGONER OK-
WASHINGTON OK-
1242 AM CDT THU MAY 31 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
SOUTHERN WASHINGTON...NORTHWESTERN WAGONER...TULSA...SOUTHEASTERN
ROGERS...EASTERN PAWNEE...SOUTHEASTERN OSAGE AND NORTHERN CREEK
COUNTIES...

AT 1237 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM VERA TO TULSA TO 9 MILES SOUTHWEST OF KELLYVILLE...
MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
COLLINSVILLE...OWASSO...KIEFER...TULSA...JENKS...GLENPOOL...MOUNDS...
BROKEN ARROW...LIBERTY...BIXBY...ONETA...STONEBLUFF...LEONARD AND
INOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3653 9618 3655 9581 3618 9582 3615 9548
      3586 9576 3585 9619 3582 9654
TIME...MOT...LOC 0542Z 279DEG 31KT 3645 9586 3620 9591
          3584 9627

$$
631 
WWUS54 KTSA 310610 RRA
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
110 AM CDT THU MAY 31 2012

OKC037-113-117-131-143-145-147-310620-
/O.EXP.KTSA.SV.W.0108.000000T0000Z-120531T0615Z/
CREEK OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA OK-WAGONER OK-
WASHINGTON OK-
110 AM CDT THU MAY 31 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WASHINGTON...
NORTHWESTERN WAGONER...TULSA...SOUTHEASTERN ROGERS...EASTERN
PAWNEE...SOUTHEASTERN OSAGE AND NORTHERN CREEK COUNTIES EXPIRES AT
115 AM CDT...

THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE 
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THESE STORMS.

LAT...LON 3653 9618 3655 9581 3618 9582 3615 9548
      3586 9576 3585 9619 3582 9654
TIME...MOT...LOC 0610Z 279DEG 31KT 3641 9556 3616 9561
          3580 9598

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 12:04 AM CDT, 9 minutes earlier.

Area forecast discussion, May 31, 12:04 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1204 AM CDT THU MAY 31 2012

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
CONVECTION WILL CONTINUE TO PUSH THROUGH NORTHEAST OKLAHOMA WITH
ADDITIONAL ACTIVITY MOVING ACROSS SOUTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS AS A COLD FRONT MOVES INTO THE REGION. GUSTY
WINDS IN THE 25-35 KT RANGE HAVE BEEN COMMON WITHIN/BEHIND THE
CONVECTION...THUS WILL TEMPO IN FOR NORTHEAST OKLAHOMA. PRECIP
SHOULD COME TO AN END FROM NORTHWEST EARLY MORNING THURSDAY TO
THURSDAY LATE MORNING SOUTHEAST. BEHIND THE COLD FRONT...NORTHERLY
WINDS WILL BE COMMON. VFR CONDITIONS WILL BE COMMON FOR MOST OF
THE TAF PERIOD...THOUGH PERIODS OF MVFR CONDITIONS WILL BE CAPABLE
WITHIN THE AREAS OF CONVECTION.

&&

.PREV DISCUSSION... /ISSUED 802 PM CDT WED MAY 30 2012/

..UPDATE...

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS CONTINUE TO DEVELOP ALONG A COLD
FRONT PUSHING SOUTHWARD ACROSS KANSAS. THIS ACTIVITY IS EXPECTED
TO CONTINUE TO PUSH SOUTH WITH THE FRONT AND LOOKS TO MOVE INTO
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS A LITTLE QUICKER THAN
ORIGINALLY THOUGHT. LOOKS LIKE STORMS CELLS COULD BE CROSSING THE
BORDER INTO OKLAHOMA AFTER O2Z. ESTIMATED WINDS UP TOWARDS 70 MPH
HAVE BEEN SEEN WITH THESE STORMS AS THEY ARE PUSHING THROUGH
KANSAS. DAMAGING WINDS SHOULD CONTINUE TO BE THE MAIN THREAT WITH
THESE STORMS...THOUGH A HAIL THREAT ALSO EXISTS. THE TORNADO
THREAT LOOKS TO BE DECREASING AS THESE STORMS HAVE BEEN FORMING
INTO MORE OF A BOW/MCS OVER THE PAST HOUR. EVENING UPDATE WILL BE
TO ADJUST POPS/WIND GUSTS/SKY GRIDS AS THE MCS AND COLD FRONT MOVE
THROUGH THE REGION.

UPDATE WILL BE OUT SHORTLY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   68  77  51  74 / 100  30   0   0
FSM   69  80  53  76 /  40  50  10   0
MLC   69  79  53  76 /  70  40  10  10
BVO   64  75  49  74 / 100  20   0  10
FYV   63  75  48  71 /  60  40  10   0
BYV   64  74  49  70 /  60  50  10   0
MKO   67  77  51  75 /  70  40  10   0
MIO   67  74  51  72 / 100  30  10   0
F10   67  77  52  74 /  80  40  10  10
HHW   70  82  56  79 /  50  30  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...99
LONG TERM....99
AVIATION...20
Hazardous weather outlook, May 30, 8:37 PM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
837 PM CDT WED MAY 30 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-311345-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
837 PM CDT WED MAY 30 2012

...STRONG TO SEVERE THUNDERSTORMS TO MOVE THROUGH TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS CONTINUE TO DEVELOP ALONG A COLD
FRONT PUSHING SOUTH ACROSS CENTRAL AND SOUTHERN KANSAS. THIS
ACTIVITY WILL CONTINUE TO PUSH SOUTHWARD WITH THE FRONT INTO
NORTHEAST OKLAHOMA THIS EVENING AND SPREAD ACROSS THE REST OF THE
REGION OVERNIGHT AS A COMPLEX OF THUNDERSTORMS. DAMAGING TO
DESTRUCTIVE WINDS WILL BE THE PRIMARY THREAT AS THESE STORMS MOVE
THROUGH...WITH ALSO A HAIL THREAT INCLUDED. PERIODS OF HEAVY
RAINFALL WITHIN THE THUNDERSTORM COMPLEX WILL BE POSSIBLE WHICH
COULD CREATE A POTENTIAL FOR FLASH FLOODING CONDITIONS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS ARE EXPECTED TO BE ONGOING THURSDAY MORNING AS THE
COLD FRONT CONTINUES TO PUSH THROUGH EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS. A LIMITED SEVERE POTENTIAL WILL BE POSSIBLE
WITH THE ACTIVITY AHEAD OF THE COLD FRONT. THE COLD FRONT SHOULD
EXIT THE REGION THURSDAY AFTERNOON AND EVENING WITH COOLER AND
DRIER AIR FILTERING INTO THE REGION IN ITS WAKE.

CHANCES FOR SHOWERS AND THUNDERSTORMS LOOK TO RETURN TO EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS FRIDAY NIGHT AND SATURDAY AS A
WEAK WARM FRONT TRIES TO PUSH NORTHWARD INTO THE REGION. THIS
FRONTAL BOUNDARY COULD REMAIN NEAR THE REGION SUNDAY AND MONDAY
WITH THE POTENTIAL TO RETURN SOUTHWARD AS A COLD FRONT TUESDAY.
THIS WILL ALLOW FOR SMALL CHANCES OF SHOWERS AND THUNDERSTORMS TO
CONTINUE THROUGH TUESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 30, 11:06 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1106 PM CDT WED MAY 30 2012

OKZ056>058-310445-
CRAIG OK-NOWATA OK-OTTAWA OK-
1106 PM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CRAIG...NOWATA AND WESTERN OTTAWA

AT 1105 PM CDT...STRONG THUNDERSTORM OUTFLOW WINDS WERE LOCATED ALONG A
LINE EXTENDING FROM 15 MILES NORTHEAST OF SOUTH COFFEYVILLE TO 7
MILES NORTHEAST OF LENAPAH TO 7 MILES WEST OF DELAWARE...MOVING EAST
AT 35 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE OUTFLOW WINDS
INCLUDE...NOWATA...DELAWARE...LENAPAH...WANN...WATOVA...NEW
ALLUWE...AFTON...NARCISSA...VINITA...WHITE
OAK...CENTRALIA...HOLLOW...PYRAMID
CORNERS...BLUEJACKET...CENTRAILIA...WELCH AND SOUTH COFFEYVILLE.

WIND GUSTS TO 45 MPH WILL BE POSSIBLE. RESIDENTS IN THESE AREAS SHOULD
REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO
A WARNING.

LAT...LON 3672 9488 3659 9520 3661 9581 3688 9580
      3694 9581 3695 9579 3700 9578 3700 9487
TIME...MOT...LOC 0405Z 287DEG 31KT 3714 9538 3689 9547
          3676 9571
Local storm report, May 30, 11:15 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1115 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 PM     TSTM WND GST     PERSHING                36.59N 96.28W
05/30/2012  E60.00 MPH       OSAGE              OK   BROADCAST MEDIA

            MEDIA ESTIMATED 60 MPH WINDS NEAR PERSHING.

1105 PM     TSTM WND GST     10 W BURBANK            36.69N 96.91W
05/30/2012  E60.00 MPH       OSAGE              OK   TRAINED SPOTTER

            SPOTTER REPORTED THUNDERSTORM WIND GUST TO 60 MPH.
            BRANCHES DOWNED BY WINDS.

1110 PM     HAIL             1 S PAWHUSKA            36.65N 96.34W
05/30/2012  E0.88 INCH       OSAGE              OK   PUBLIC

            RELAYED BY MEDIA.

&&

JDS
Local storm report, May 30, 11:30 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1130 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 PM     HAIL             BARTLESVILLE            36.75N 95.98W
05/30/2012  E0.88 INCH       WASHINGTON         OK   TRAINED SPOTTER

            PEA TO NICKEL SIZE HAIL REPORTED ON WEST SIDE OF
            BARTLESVILLE.

&&

JDS
Special weather statement, May 30, 11:44 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1144 PM CDT WED MAY 30 2012

OKZ060>062-064-067-310530-
CREEK OK-MAYES OK-ROGERS OK-TULSA OK-WAGONER OK-
1144 PM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN CREEK...WESTERN MAYES...SOUTHERN ROGERS...EASTERN TULSA
     AND WESTERN WAGONER

AT 1143 PM CDT...STRONG OUTFLOW WINDS FROM THUNDERSTORMS TO THE
NORTH AND NORTHWEST OF TULSA WERE LOCATED ALONG A LINE EXTENDING
FROM 10 MILES NORTHEAST OF COLLINSVILLE TO 5 MILES SOUTHWEST OF
COLLINSVILLE TO 12 MILES WEST OF OWASSO...MOVING EAST AT 35 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE OUTFLOW WINDS
INCLUDE...TULSA...CLAREMORE...INOLA...CATOOSA...VERDIGRIS...TIAWAH...
LEONARD...BIXBY...JENKS...OWASSO...GLENPOOL...COLLINSVILLE...BROKEN
ARROW...STONEBLUFF...COWETA...ONETA...MOUNDS AND KIEFER.

WIND GUSTS OF 45 MPH WILL BE POSSIBLE ALONG THE OUTFLOW. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3632 9542 3612 9543 3586 9563 3586 9614
      3629 9589 3642 9580
TIME...MOT...LOC 0443Z 291DEG 32KT 3648 9573 3632 9589
          3626 9605
Local storm report, May 30, 11:46 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1146 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 PM     TSTM WND DMG     DEWEY                   36.80N 95.94W
05/30/2012                   WASHINGTON         OK   LAW ENFORCEMENT

            LARGE TREE DOWN OVER ROAD

1130 PM     TSTM WND DMG     BARTLESVILLE            36.75N 95.98W
05/30/2012                   WASHINGTON         OK   LAW ENFORCEMENT

            LARGE TREE DOWN OVER ROAD

&&

RBD
Local storm report, May 31, 12:07 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1207 AM CDT THU MAY 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     TSTM WND GST     OCHELATA                36.60N 95.98W
05/30/2012  E60 MPH          WASHINGTON         OK   PUBLIC

            ESTIMATED 60 MPH WIND GUST AND QUARTER SIZE HAIL. RELAYED
            THROUGH MEDIA.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 9:25 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee65 min
May 30, 10:06 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee24 min
May 30, 10:24 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Washington66 min
May 30, 11:06 PM CDTSpecial Weather StatementTSACraig, Nowata39 min
May 30, 11:20 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Osage, Rogers, Washington55 min
May 30, 11:21 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa54 min
May 30, 11:44 PM CDTSpecial Weather StatementTSATulsa46 min
May 30, 11:51 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa24 min
May 31, 12:10 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers65 min
May 31, 12:20 AM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee40 min
May 31, 12:50 AM CDTSpecial Weather StatementTSACherokee, Delaware40 min
May 31, 1:13 AM CDTSpecial Weather StatementTSAMcIntosh, Mayes, Muskogee, Okmulgee, Rogers, Wagoner62 min
May 31, 1:17 AM CDTSpecial Weather StatementTSACraig28 min
May 31, 1:26 AM CDTAreal Flood AdvisoryTSACreek, Rogers, Tulsa109 min
May 31, 1:47 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Sequoyah, Wagoner43 min
May 31, 2:16 AM CDTSpecial Weather StatementTSAAdair, Cherokee59 min
May 31, 2:17 AM CDTSpecial Weather StatementTSADelaware58 min
May 31, 2:38 AM CDTSpecial Weather StatementTSAAdair67 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.